# SDR A6WA201040951

- Difficulty date: October 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 17,578 hours, 16,772 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP INBD ROLLER FITTING BENEATH ROLLER CHAFED.  BLENDED OUT CHAFED AREA IAW SRM 51-12-00, EDDY CURRENT INSPECT IAW NDTM 51-20-06, ROTOPEEN IAW SRM 51-24-11.
